Originally Posted by Topaz
We had a great hospitalist at the last place I did my rotation.
Lap is what I had. You end up with several 'punctures' in your abdomen, I have four...but my have really healed up and there is really only one that you can sort of see anymore.
Be careful taking opiod pain killers...if you can manage the pain with something like aleve instead, go for it. If you take opiods, DRINK LOTS AND LOTS OF WATER. *eyebrow* Because things are going to slooooooowwwww dooowwwwwnnnnnn.
I musta just had some dud hospitalists then. The main problem was GI Surgeon would tell me one thing, then hospitalist would come in and tell me another. They just needed to talk to each other a little better.
Pretty much the entore time I needed the dilaudid they were giving me 200ml/hr on the IV. Im not taking the stuff anymore. But I know what you are saying becuase i had those issues after i had my tonsils/uvula/whatever else they cut out of my throat removed. but that was hydrocodone/acetiminophen mix i guess.